# SDR SWAA2015022436852

- Difficulty date: January 20, 2015
- Submitted: February 24, 2015
- Operation: Air carrier
- Aircraft: N564WN
- Make and model: Boeing 737-73V
- Aircraft serial: 30244
- Aircraft time: 32,270 hours, 24,249 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cover
- Part number: 6545800
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR CUT OUT AFT FRAME, WARNING SWITCH PLASTIC COVER CRACKED AT UPPER LATCH FITTING.  R & R CUT OUT IAW AMM.
